MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ5 18MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV SHIM SZ5 18MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500932
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device found the shim broken.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there are sharp edges on anterior part of artic surf.This item was not used on a patient.This did not delay surgery.No one was injured.I am returning.Shim is cracked.This item was not used on a patient.This did not delay surgery.No one was injured.I am returning.Femoral impactor is cracked.This item was not used on a patient.This did not delay surgery.No one was injured.I am returning.I am returning all items, they have cracks but are still in one piece.

Brand Name
ATTUNE CONV SHIM SZ5 18MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9412724
Report Number1818910-2019-120332
Device Sequence Number11221217
Product Code HWT
UDI-Device Identifier10603295135098
UDI-Public10603295135098
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500932
Device Lot NumberBFA0LK0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1